# SDR DALA2015051303334

- Difficulty date: May 11, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SEAT TRACK, BS 237-256, RBL 22.   FOUND OUT OF LIMITS.  R & R THE SEAT TRACK IAW SRM 53-40-01, 51-40-014, 51-10-03, 51-30-01 AND 51-30-05.
